# SDR AALA202107069946

- Difficulty date: June 14, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=1.700 INCHES, W=0.393 INCHES, D=0.045 INCHES ON SEAT TRACK LOCATED AT -Y1292 AT FR 20. REPLACED SEAT TRACK PER SRM 51-72-11-911-001.
